# SDR C2XA96IA189

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S53672407202524
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FLOOR BEAM 39 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEAM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
